# SDR SIMA20120623003

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 24,131 hours, 22,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4150 THE CREW REPORTED THE EMERGENCY EXIT SIGN OVER EXIT ROW/ AFT PART IS COMING UNGLUED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CEILING EXIT SIGN (AFT CEILING PANEL) IAW EMB 140 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
